# SDR DALA2021081604723

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 46,112 hours, 21,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EMERGENCY LIGHTS INOP ROW 32 TO 35. CORRECTIVE ACTION: REPLACED BATTERY M11081 PER B757 AMM 33-51-07. CHKS OK.
